# SDR SWAA2022081925938

- Difficulty date: July 5, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 58,974 hours, 35,001 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY TRACK AT RBL 13 BS 927+7. / [01] REMOVED CORROSION ON ACB ON TRACK BS 927+7' RBL 13 IN L=1' X W=1' X D=0.012' FROM ORIGINAL TICKNESS OF 0.070' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 PAR 4.B FIG 103.   USED TOOL : ID:ATS601 S/N:87172291 DATE:06/2022 DUE:06/2023;[02] VERIFIED CORRECTIVE ACTION 1 COMPLETED;[03] CORROSION ON TRACK ITS OUT OF LIMITS WILL BE REPAIRED BY REPLACEMENT OF PART IAW SRM 51-10-02 PAR 9.  REMOVED TRACK AT ACB BTW BS 887 TO BS 947 RBL 13 IAW SRM 51-40-02;[04] REMOVED AFT BAY TIE DOWN TRACK BS 887-947 RBL 13 IAW SRM 51-40-02 0G-0;[05] LOCATED AND DRILLED NEW AFT CARGO BAY TRACK AT RBL 13 ; BETWEEN BS 887 TO BS 947.5 IAW SRM 51-40-05-0G-0 AND DWG 147A7500; ID:0005 ; REV:C; OK TO INSTALL;[06] VERIFIED CORRECTIVE ACTION 4; OK TO INSTALL GIVEN.;[07] INSTALLED NEW AFT CARGO BAY TRACK AT RBL 13 ; BETWEEN BS 887 TO BS 947.5 IAW SRM 51-40-05-0G-0 AND DWG 147A7500; ID:0005 ; REV:C;[08] EDIT MEASUREMENTS;[09] VERIFIED CORRETIVE ACTION 7.;[10] VERIFIED MEASUREMENT TABLE.
